# SDR FDEA201309242296

- Difficulty date: September 24, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,951 hours, 15,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD T/E WEDGE LOWER SURFACE FOUND DELAMINATION AT XOFH 458 TO XOFH 470.  REPAIRED PER SRM 57-50-80, PARA 4A 1B,   REPAIR 1 REVISION 53 AND EA #1-5750-T0303023 PART 1.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 117.
